thank you for your reply, i live in england and my mum at the top of scotland im hopeing to get up in may she starts chemo on the 17th of this mon th and i like to know all the facts to try and help prepare for things to come.
Sorry you find yourself here, but well done in supporting your Mum though this tough period. All the side effects in the "top tips" thread are possible, but the important things to remember are that there are different regimes and combinations of drugs that carry different side effects, and also that everybody often reacts in an individual fashion.
Probably hair loss is a given, but personally I haven't (yet) lost all of my hair, after three months! FEC, and AC regimes both cause nausea and vomitting, but these days those symptoms should be well controlled. Heartburn seems common, and general malaise and/or fatigue, but saying that, some people manage to look after young children, or continue to work throughout! Other regimes like Taxanes carry slightly different potential side effects. Most people get issues with a bad taste in the mouth, and some get very sore mouths, but again this can be addressed.
Your mum's oncologist should go through the likelihood of the various side effects, and prescribe drugs preventatively or as a response to things as they occur. There is a remedy for many, so the treatment should not be unendurable! My advice would be to follow any instructions you are given, and tell the medical team straight away if problems arise. Try not to worry too much. With your support she will get through this rubbish time.